I've been on Lexapro for 4 weeks now and I do feel a little better (with depressed mood) but I have some really bad days (like today, crying all day and sad). I have noticed something, that in the morning times I feel wired or anxious, the morning times are always the worst. I know I have only been on them for 4 weeks but I am starting a new job on Tuesday and am worried that I will still wake up feeling wired or very anxious. I have never had anxiety before and it has only got really bad since I started Lexapro. what anyone to help me out with advice or experiences? will the morning ever get better?
I understand what you are going through. I also took Lexapro for about 1-1/2 years. Unfortunately as it turned out, it wasn't the right medication for me as it caused more anxiety for me too. Lexapro can and does cause more anxiety for some people. I would suggest talking to your Dr about this and possibly getting on another medication. Good luck!
Have you tried taking 5mg until your body adapts to it? Also try switching to night time if it's making you tired and thus anxious. Trust that you're en route to feeling better to let go of your anxiety before you start your new job. There is a great app for meditation that might help through this transition -it's called CALM and you can download it to your phone.
- Lexapro Information for Consumers
- Lexapro Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lexapro (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Medication - After being on Prozac 40mg for three weeks is it normal to still have crying spells and
Posted 24 Mar 2015 • 3 answers
Posted 1 Dec 2015 • 2 answers
Posted 10 Feb 2016 • 4 answers
Posted 27 Jun 2016 • 1 answer
Posted 16 Oct 2018 • 2 answers